Alert archive / South Carolina / Wind Advisories in 2022
Wind Advisory 4, NWS Columbia, SC
NWS Columbia, SC issued this wind advisory at Dec 22, 2022, 11:42 AM EST for 18 counties in South Carolina; 5 counties in Georgia. It took effect at Dec 23, 2022, 1:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2022, 11:42 AM EST (16:42 UTC)
- In effect from
- Dec 23, 2022, 1:00 AM EST
- Expired
- Dec 23, 2022, 5:57 PM EST
- In force
- 17 hr
- Issued by
- NWS Columbia, SC
All 23 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lancaster County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Orangeburg County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 22 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 435 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 619 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted.
552 WWUS72 KCAE 221642 NPWCAE URGENT - WEATHER MESSAGE National Weather Service Columbia SC 1142 AM EST Thu Dec 22 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-231645- /O.NEW.KCAE.WI.Y.0004.221223T0600Z-221224T0000Z/ Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland- Lee-Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster-Northwestern Orangeburg- Central Orangeburg-Southeastern Orangeburg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Augusta, Waynesboro, Cheraw, Pageland, McCormick, Clarks Hill, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Elgin, Edgefield, Johnston, Murphys Estates, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Batesburg-Leesville, Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, Williston, Blackville, St. Matthews, Manning, Summerton, Bamberg, Denmark, Andrew Jackson State Park, Carolina Commons Shopping Center, Community of Almond Glen, Indian Land, Van Wyck, Lancaster, Springdale, Lancaster Mill, North, Springfield, Neeses, Orangeburg, Brookdale, Holly Hill, Bowman, Branchville, Elloree, Santee, and Eutawville 1142 AM EST Thu Dec 22 2022 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central Georgia and central South Carolina. * WHEN...From 1 AM to 7 PM EST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will remain breezy Friday night into Saturday with gusts to 20 to 30 mph. Frigid temperatures Friday night will make any power outages especially impactful. A Wind Chill Advisory is in effect from 7 PM Friday to 9 AM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If you lose power and use a generator or other heating device make sure to follow the manufacturers safety instructions. Never use charcoal or gas grills indoors. && $$
4 follow-up statements
014 WWUS72 KCAE 230809 NPWCAE URGENT - WEATHER MESSAGE National Weather Service Columbia SC 309 AM EST Fri Dec 23 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-240000- /O.CON.KCAE.WI.Y.0004.000000T0000Z-221224T0000Z/ Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland- Lee-Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster-Northwestern Orangeburg- Central Orangeburg-Southeastern Orangeburg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Augusta, Waynesboro, Cheraw, Pageland, McCormick, Clarks Hill, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Elgin, Edgefield, Johnston, Murphys Estates, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Batesburg-Leesville, Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, Williston, Blackville, St. Matthews, Manning, Summerton, Bamberg, Denmark, Andrew Jackson State Park, Carolina Commons Shopping Center, Community of Almond Glen, Indian Land, Van Wyck, Lancaster, Springdale, Lancaster Mill, North, Springfield, Neeses, Orangeburg, Brookdale, Holly Hill, Bowman, Branchville, Elloree, Santee, and Eutawville 309 AM EST Fri Dec 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central Georgia and central South Carolina. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will remain breezy tonight into Saturday with gusts to 20 to 30 mph. Frigid temperatures tonight will make any power outages especially impactful. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
010 WWUS72 KCAE 230920 NPWCAE URGENT - WEATHER MESSAGE National Weather Service Columbia SC 420 AM EST Fri Dec 23 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-240000- /O.CON.KCAE.WI.Y.0004.000000T0000Z-221224T0000Z/ Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland- Lee-Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster-Northwestern Orangeburg- Central Orangeburg-Southeastern Orangeburg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Augusta, Waynesboro, Cheraw, Pageland, McCormick, Clarks Hill, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Elgin, Edgefield, Johnston, Murphys Estates, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Batesburg-Leesville, Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, Williston, Blackville, St. Matthews, Manning, Summerton, Bamberg, Denmark, Andrew Jackson State Park, Carolina Commons Shopping Center, Community of Almond Glen, Indian Land, Van Wyck, Lancaster, Springdale, Lancaster Mill, North, Springfield, Neeses, Orangeburg, Brookdale, Holly Hill, Bowman, Branchville, Elloree, Santee, and Eutawville 420 AM EST Fri Dec 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central Georgia and central South Carolina. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will remain breezy tonight into Saturday with gusts to 20 to 30 mph. Frigid temperatures tonight will make any power outages especially impactful. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
091 WWUS72 KCAE 231828 NPWCAE URGENT - WEATHER MESSAGE National Weather Service Columbia SC 128 PM EST Fri Dec 23 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-240000- /O.CON.KCAE.WI.Y.0004.000000T0000Z-221224T0000Z/ Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland- Lee-Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster-Northwestern Orangeburg- Central Orangeburg-Southeastern Orangeburg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Augusta, Waynesboro, Cheraw, Pageland, McCormick, Clarks Hill, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Elgin, Edgefield, Johnston, Murphys Estates, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Batesburg-Leesville, Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, Williston, Blackville, St. Matthews, Manning, Summerton, Bamberg, Denmark, Andrew Jackson State Park, Carolina Commons Shopping Center, Community of Almond Glen, Indian Land, Van Wyck, Lancaster, Springdale, Lancaster Mill, North, Springfield, Neeses, Orangeburg, Brookdale, Holly Hill, Bowman, Branchville, Elloree, Santee, and Eutawville 128 PM EST Fri Dec 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 20 to 30 knots with gusts up to 40 knots. * WHERE...Portions of east central Georgia and central South Carolina. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will remain breezy tonight into Saturday with gusts to 20 to 30 mph. Frigid temperatures tonight will make any power outages especially impactful. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
369 WWUS72 KCAE 232257 NPWCAE URGENT - WEATHER MESSAGE National Weather Service Columbia SC 557 PM EST Fri Dec 23 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-241100- /O.CAN.KCAE.WI.Y.0004.000000T0000Z-221224T0000Z/ /O.NEW.KCAE.LW.Y.0018.221223T2300Z-221224T1600Z/ Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland- Lee-Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster-Northwestern Orangeburg- Central Orangeburg-Southeastern Orangeburg- Including the cities of Lincolnton, Thomson, Martinez, Evans, Augusta, Waynesboro, Cheraw, Pageland, McCormick, Clarks Hill, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, Elgin, Edgefield, Johnston, Murphys Estates, Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove, Batesburg-Leesville, Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, Williston, Blackville, St. Matthews, Manning, Summerton, Bamberg, Denmark, Andrew Jackson State Park, Carolina Commons Shopping Center, Community of Almond Glen, Indian Land, Van Wyck, Lancaster, Springdale, Lancaster Mill, North, Springfield, Neeses, Orangeburg, Brookdale, Holly Hill, Bowman, Branchville, Elloree, Santee, and Eutawville 557 PM EST Fri Dec 23 2022 ...LAKE WIND ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...West winds 15 to 20 knots with gusts up to 25 knots expected. * WHERE...Portions of east central Georgia and central South Carolina. * WHEN...Until 11 AM EST Saturday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this wind advisory went out at Dec 22, 6:35 AM EST, 5 hours 7 minutes earlier.
Area forecast discussion, Dec 22, 6:35 AM EST, 5 hours 7 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
635 AM EST Thu Dec 22 2022
.SYNOPSIS...
The light rain and drizzle will diminish across the area later
this morning as weak low pressure along the coast moves into
eastern North Carolina. A strong cold front will move through
the region early Friday morning with limited moisture. An
arctic air mass will follow the front with windy conditions.
Record low temperatures will be possible on the morning of
Christmas Eve and Wind Chill values will be in the single digits
or slightly below 0. Dry, cold weather will continue into at
least early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Today: HREF mean shifts the surface low to the northern SC
coast a few hours after sunrise which will limit the onshore
flow and associated isentropic lift in the area. A shortwave
moving through and PWATs still near an inch, at least in the Pee
Dee will lead to a back edge of rain which may be a bit heavier
than the light rain observed so far this morning. A few rumbles
of thunder remain possible, mostly in the eastern forecast area
with increased upper divergence. Still QPF likely on the order
of a few tenths before rain tapers off by the afternoon for most
of the area, outside of deeper convection, as some deep layer
dry air pushes in. Temperatures a bit tricky today but with the
models consistently (and wrongly) trying to break the wedge the
past couple days, think that the low level moisture remains in
place even with drier air moving in aloft to keep temperatures
down. Kept highs below blended guidance, in the mid 40s NW to
low 50s SE.
Tonight: Strong arctic cold front approaches the area late tonight
into early Friday morning. Blended guidance has trended a bit faster
with the front, possibly moving through the region before 12z
Friday. A few light showers are possible with the frontal
passage mainly across the northern Midlands but will continue
low pops.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
Confidence is high for wind chill values in the single digits
Friday night and Saturday morning, possibly dropping below 0.
Therefore, will issue a Wind Chill Advisory 00z Saturday to 14z
Saturday. Confidence in strength of wind gusts during the day
remain somewhat uncertain but think 25 to 35 mph with gusts to
near 40 mph. A Wind Advisory may be needed and will examine 12z
model guidance later today. Despite some uncertainty with wind
potential, it will be abnormally cold and windy for this region.
Care should be taken to protect exposed pipes, those without
warm shelter, and sensitive plants and animals...
Friday...Deep and negatively tilted upper trough centered over
the Ohio Valley/Great Lakes region extending into the Southeast
US with deep cyclone over the Great Lakes region. A modified
arctic air mass will be spreading into the southeastern CONUS
The cold front will be moving through the region during the
morning with strong cold advection developing rapidly. So the
high temperature for the day will be around daybreak. The
temperatures will fall through the day to values below freezing
in the afternoon. Strong low to mid level winds (60-70kt 850mb
jet) will be associated with the frontal passage. The strong low
level jetmax does move east of the area early in the day but
the surface pressure gradient will be quite tight. With strong
downward vertical motion, gusts to 35-40 mph possible through he
afternoon with models indicating strong kinematic fields in the
mixed layer. The winds will diminish somewhat Friday night but
given the modified arctic air air mass (note ensembles 850mb
temperature probability below -10C near 100 percent across
central and northern Midlands) wind chills will drop below 10
degrees into the 0-5 degree range and probably a little lower in
some spots through early Saturday morning. Overnight low
temperature forecast appears on track mainly in the low to mid
teens.
Saturday...Dry and cold air mass across the region and the
pressure gradient does relax. General cold advection continues
although downslope flow. Guidance temperatures keep region at or
below freezing through the day and another cold night in the
teens expected.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Cold, dry weather will remain in place for the remainder of the
weekend into next week. Another upper trough moves from the
northern Plains southeast into the southeastern CONUS by around
Tuesday but surface low development appears to be further
offshore SC and moisture limited than previous guidance. The
ensemble means are dry for the region. Temperatures will be
below normal through at least Monday then modest air mass
modification.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
IFR Cigs likely remain in place, strong cold front passage near
the end of the TAF period.
Low cigs remain in place and while some brief improvement was
observed at the Augusta terminals, expect IFR conditions to
return as wedge conditions hang on today. Guidance is trending a
bit more optimistic this afternoon into this evening in breaking
out cigs mainly outside of CAE/CUB but confidence remains
limited in this solution so have opted to keep low cigs all day.
Rain will taper off from west to east so vsbys are expected to
improve into this afternoon. Tonight a cold front will approach
the area with increasing winds out of the SW. There is the
potential for LLWS but confidence is limited as to how much
mixing we will get so have opted to leave it out for now.
EXTENDED AVIATION OUTLOOK...Strong cold frontal passage early
Friday morning, which will provide a return to VFR continuing
through Monday. Windy conditions expected Friday, with west
winds gusting up to 45 kt. Breezy Friday night and Saturday.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Wind Chill Advisory from 7 PM Friday to 9 AM EST Saturday for
GAZ040-063>065-077.
SC...Wind Chill Advisory from 7 PM Friday to 9 AM EST Saturday for
SCZ016-018-020>022-025>031-035-037-038-041-115-116-
135>137.
&&Hazardous weather outlook, Dec 22, 4:56 AM EST, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 456 AM EST Thu Dec 22 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-231000- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 456 AM EST Thu Dec 22 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 9 AM EST SATURDAY... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. A Wind Advisory may be needed Friday/Friday night as a strong cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 22, 7:00 AM EST, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Columbia SC
700 AM EST Thu Dec 22 2022
SCZ027-031-037-135>137-221245-
Central Orangeburg SC-Lexington SC-Southeastern Orangeburg SC-
Calhoun SC-Sumter SC-Northwestern Orangeburg SC-
700 AM EST Thu Dec 22 2022
...A strong thunderstorm will impact portions of Calhoun,
southeastern Lexington, southwestern Sumter and central Orangeburg
Counties through 745 AM EST...
At 659 AM EST, Doppler radar was tracking a strong thunderstorm near
Orangeburg County Airport, or near Orangeburg, moving north at 35
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orangeburg, Brookdale, St. Matthews, Orangeburg County Airport,
Claflin College, Edisto Gardens, South Carolina State University,
Cameron, Rowesville, Cordova, Cope, Fort Motte, Wilkinson Heights,
Prince of Orange Mall, Edisto and Creston.
This includes Interstate 26 between mile markers 129 and 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3335 8104 3385 8096 3383 8094 3383 8091
3381 8091 3381 8087 3377 8082 3376 8078
3378 8075 3376 8074 3377 8071 3376 8068
3377 8066 3375 8062 3379 8060 3381 8060
3379 8052 3330 8077
TIME...MOT...LOC 1159Z 191DEG 30KT 3341 8091
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CRLSpecial weather statement, Dec 22, 7:43 AM EST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Columbia SC
743 AM EST Thu Dec 22 2022
SCZ022-028-029-031-221330-
Richland SC-Sumter SC-Kershaw SC-Lee SC-
743 AM EST Thu Dec 22 2022
...A strong thunderstorm will impact portions of southwestern Lee,
Sumter, southeastern Richland and south central Kershaw Counties
through 830 AM EST...
At 743 AM EST, Doppler radar was tracking a strong thunderstorm near
Poinsett State Park, or 7 miles southwest of Shaw Air Base, moving
northeast at 40 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Columbia, Sumter, Camden, South Sumter, Shaw Air Base, Eastover,
Oakland, Mulberry, Sumter County Airport, Gadsden, Millwood, Poinsett
State Park, Lugoff, Cane Savannah, Dalzell, Dinkins Mill, Manville,
Spring Hill, North Towne Square Shopping Center and Wedgewood.
This includes Interstate 20 in South Carolina between mile markers 93
and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3376 8040 3376 8066 3377 8066 3376 8067
3377 8071 3376 8072 3377 8073 3376 8074
3378 8075 3376 8075 3377 8076 3376 8078
3378 8081 3429 8065 3418 8016
TIME...MOT...LOC 1243Z 209DEG 34KT 3389 8056
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
CJRThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 4:54 AM EST | Wind Chill Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 12 more | 54 hr |
| Dec 22, 7:00 AM EST | Special Weather Statement | CAE | Calhoun, Orangeburg | 45 min |
| Dec 22, 7:43 AM EST | Special Weather Statement | CAE | Lee, Sumter | 47 min |
Nearby
Wind Advisories in South Carolina, 2022Wind Advisories in Georgia, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.